# SDR MASA2011040702356

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 19,477 hours, 15,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 83871
- Condition: Discharged
- Location: Cabin
- Part time: 15,212 hours, 11,901 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD 5 CEILING LVL EMERGENCY FLOOD LIGHTS INOP.  CLT MX REMOVED AND REPLACED WITH NEW NR 2 EMERGENCY BATTERY PACK, OPS GOOD.
